# SDR REXA2021032900183

- Difficulty date: March 16, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 33,363 hours, 31,147 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60035031
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SEAT TRACK IS CORRODED BETWEEN FS 574 TO FS 559+12.	"REMOVED, FABRICATED AND INSTALLED SEAT TRACK AT LBL9, FS 574 TO FS 559+12 IAW REO 601R-53-00-485.
"
